| Model Number |
10605 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/16/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the left heart.A 3.50 x 28mm synergy drug-eluting stent was selected for use; however, after placing the stent into the non-bsc guide wire, the stent was noted with a little rolled up and peeled up off the balloon.The device was removed from the guide wire and the procedure was completed with a different device.No patient complications were reported.